Alert archive / Oklahoma / Tornado Warnings in 2025

Tornado Warning 178, NWS Norman, OK

June 17, 2025Lincoln County, Logan County, Oklahoma County, Oklahoma

NWS Norman, OK issued this tornado warning at Jun 17, 2025, 10:59 PM CDT for Lincoln County, Logan County, Oklahoma County, Oklahoma. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2025, 10:59 PM CDT (03:59 UTC)
Expired
Jun 17, 2025, 11:10 PM CDT
In force
11 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Lincoln County, OK, Logan County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 40 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 9:34 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.0 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2854 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2854 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1272 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
465 m²/s²
Significant tornado parameter
2.1
Supercell composite
17.4

Open this sounding in Storm Lab

The text

As transmitted.

822 
WFUS54 KOUN 180359
TOROUN
OKC081-083-109-180430-
/O.NEW.KOUN.TO.W.0178.250618T0359Z-250618T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1059 PM CDT Tue Jun 17 2025

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Southwestern Lincoln County in central Oklahoma...
  Northeastern Oklahoma County in central Oklahoma...
  Southeastern Logan County in central Oklahoma...

* Until 1130 PM CDT.

* At 1058 PM CDT, a severe thunderstorm capable of producing a
  tornado was located 4 miles north of Arcadia, moving east at 55
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Northeastern Oklahoma City, Edmond, Chandler, Jones, Luther,
  Meeker, Wellston, Carney, Arcadia, Warwick, Kendrick, and Fallis.

This includes the following highways...
 Interstate 35 between mile markers 140 and 151, and near mile marker
154.
 Interstate 44 between mile markers 139 and 173.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3549 9690 3563 9745 3583 9741 3581 9674
TIME...MOT...LOC 0358Z 282DEG 47KT 3573 9734 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Meister
1 follow-up statement
215 
WWUS54 KOUN 180410
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1110 PM CDT Tue Jun 17 2025

OKC081-083-109-180420-
/O.CAN.KOUN.TO.W.0178.000000T0000Z-250618T0430Z/
Lincoln OK-Oklahoma OK-Logan OK-
1110 PM CDT Tue Jun 17 2025

...THE TORNADO WARNING FOR SOUTHWESTERN LINCOLN...NORTHEASTERN
OKLAHOMA AND SOUTHEASTERN LOGAN COUNTIES IS CANCELLED...

The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain likely and a Severe 
Thunderstorm Warning remains in effect for the area.

LAT...LON 3549 9690 3563 9745 3583 9741 3581 9674
TIME...MOT...LOC 0409Z 282DEG 47KT 3570 9715 

$$

Meister

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 17, 10:43 PM CDT, 16 minutes earlier. Its key messages:

  • Updated at 1042 PM CDT Tue Jun 17 2025
  • Severe thunderstorm chances Tuesday evening through Wednesday.
  • Above-average temperatures are expected much of this week and into next weekend and staying dry.
Area forecast discussion, Jun 17, 10:43 PM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1043 PM CDT Tue Jun 17 2025

...New UPDATE...

.KEY MESSAGES...
Updated at 1042 PM CDT Tue Jun 17 2025

- Severe thunderstorm chances Tuesday evening through Wednesday.

- Above-average temperatures are expected much of this week and
  into next weekend and staying dry.

&&

.UPDATE...
Issued at 1042 PM CDT Tue Jun 17 2025

Increased POPs tonight into tomorrow morning, using mean HRRR.

&&

.NEAR TERM...
(Rest of today and tonight)
Issued at 308 PM CDT Tue Jun 17 2025

There is a risk for multiple rounds of up to severe thunderstorms
this evening and overnight near and north of the I-40 corridor with
the highest risk in our area across northern Oklahoma. There will
also be an additional risk for flash flooding as well across parts
of the severe risk area as well.

An upper level shortwave will develop lee of the Colorado Rockies
which will be digging through the Central & Southern High Plains
early this evening to across our CWA overnight.  Meanwhile down at
the surface the remnants of the MCS activity early this morning
had produced an outflow boundary stretched across northern
Oklahoma along with a synoptic front/cold front pushing through
later tonight. Another surface feature is a dryline stretched lee
of the Colorado & New Mexico Rockies which will be punching into
the Southern High Plains where a surface low will be in place.

The initial round of severe convection may initiate late this
afternoon into the evening hours near and north of the
aforementioned outflow boundary while additional convection may also
initiate along and east of the dryline bringing storms in from the
west.  Heating will strongly destabilize the atmosphere in the
warm/moist sector by late afternoon as both NAM & RAP deterministic
solutions are suggesting 3000-4000 J/kg of SBCAPE to perhaps higher
near the Kansas/Oklahoma state lines.  The deep-layer shear will
also be sufficient for organization and multiple supercells capable
of producing a tornado in the highest risk area although large hail
& damaging wind gusts of 70 mph or greater will pose the greatest
severe hazards.  Additional rounds of storms will follow into the
overnight hours as a second mid-level shortwave and surface front
start pushing through enhanced by low-level shear from a
strengthening low-level jet overnight.  Although the severe risk
will be highest with this first round of storms, the severe risk
area after midnight may be restricted to areas near, east, and south
of the I-44 corridor as those areas to the west and north may have
destabilized.  With the heaviest rainfall rates and training from
multiple storms across parts of the severe risk area, there will
also be an additional risk that excessive rainfall in short periods
of time may produce a flash flood hazard.  As a result we have a
Flood Watch in place across all of northern into a portion of
central Oklahoma down to Oklahoma City in effect through the morning
hours.

&&

.SHORT TERM...
(Wednesday through Thursday night)
Issued at 308 PM CDT Tue Jun 17 2025

Isolated storms will likely be ongoing after sunrise along the slow
moving cold front although expected to be non-severe and mainly east
of the I-35 corridor.  Diurnal heating will again destabilize the
warm sector east of the surface front for afternoon severe storm
initiation generally near, east, and south of the I-44 corridor.
However shear will be weak keeping the tornado risk very low but
could see a lower-end severe risk with large hail & damaging wind
gusts as the hazards during Wednesday afternoon into the evening
hours.  Although the severe risk will have lowered, will keep storm
POPs in the forecast for Wednesday night across our southeastern CWA
as the upper wave moves out/east and the surface boundary washes
out.  An upper ridge over the western U.S. starts building in on
Thursday with south winds returning as we transition back into a hot
and dry weather pattern.  Will see widespread 90s for highs Thursday
afternoon.  With the surface moisture sticking around and perhaps
increasing with the south winds will see afternoon heat indices in
the lower triple digits getting close to Heat Advisory criteria.

&&

.LONG TERM...
(Friday through next Monday)
Issued at 308 PM CDT Tue Jun 17 2025

Longwave ridging will maintain the dry & hot muggy conditions on
Friday into the weekend.

&&

.AVIATION...
(00Z TAFS)
Issued at 513 PM CDT Tue Jun 17 2025

Scattered strong to severe thunderstorms are moving across far
south central Kansas late this afternoon. Additional
thunderstorms are expected to form along a frontal boundary this
evening and overnight. Very warm mid-level temperatures across
west Texas and western Oklahoma may limit thunderstorm develop
and/or coverage, but CAMs are insistent in better thunderstorm
coverage across western parts of Oklahoma this evening. Some of
the thunderstorms may produce strong damaging winds and hail with
MVFR conditions likely (ceilings and visibility). Will mention a
better chance of storms at PNC/SWO/WWR with still a chance at
CSM/OUN/OKC.

A majority of the convection should be east of all TAF sites by
12-14Z Wednesday. An outflow boundary/front may add in additional
thunderstorm develop Wednesday afternoon, mainly across southern
Oklahoma.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  71  88  70  93 /  40  40  10   0
Hobart OK         69  91  69  97 /  20   0  10   0
Wichita Falls TX  76  93  73  96 /  10  10  20   0
Gage OK           63  87  63  94 /  30   0   0   0
Ponca City OK     67  86  66  91 /  80  40   0   0
Durant OK         76  92  73  92 /  10  20  40  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 10 AM CDT Wednesday for OKZ004>008-010>013-
     018>020-025-026.

TX...None.
&&

NEAR TERM...01
SHORT TERM...68
LONG TERM....68
AVIATION...06

In the hours before

Local storm report, Jun 17, 9:06 PM CDT, 1 hour 53 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
906 PM CDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     Tstm Wnd Gst     5 NW Camargo            36.06N 99.36W
06/17/2025  M63 MPH          Dewey              OK   Mesonet

&&

oun
Local storm report, Jun 17, 9:22 PM CDT, 1 hour 37 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
922 PM CDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     Tstm Wnd Gst     6 SW Vici               36.09N 99.38W
06/17/2025  E55 MPH          Dewey              OK   Mesonet

&&

oun
Local storm report, Jun 17, 9:31 PM CDT, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
931 PM CDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     Tstm Wnd Gst     4 N Putnam              35.91N 98.97W
06/17/2025  M65 MPH          Dewey              OK   Mesonet

&&

oun
Local storm report, Jun 17, 9:51 PM CDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
951 PM CDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     Tstm Wnd Gst     1 S Jet                 36.66N 98.18W
06/17/2025  E71 MPH          Alfalfa            OK   Public

            Personal Weather Station.

&&

oun
Local storm report, Jun 17, 10:01 PM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1001 PM CDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     Tstm Wnd Gst     Watonga 7W              35.85N 98.54W
06/17/2025  M65 MPH          Blaine             OK   Mesonet

&&

oun
Local storm report, Jun 17, 10:12 PM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1012 PM CDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     Tstm Wnd Gst     1 NNW Watonga           35.87N 98.42W
06/17/2025  M71 MPH          Blaine             OK   AWOS

&&

oun

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:13 PM CDTSevere Thunderstorm WarningOUNGrant, Kay47 min
Jun 17, 7:34 PM CDTSpecial Weather StatementOUNEllis26 min
Jun 17, 7:48 PM CDTAreal Flood AdvisoryOUNGrant, Kay3 hr
Jun 17, 7:52 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills38 min
Jun 17, 7:56 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNKay49 min
Jun 17, 8:04 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Woodward41 min
Jun 17, 8:04 PM CDTTornado WarningOUNEllis, Roger Mills41 min
Jun 17, 8:17 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward43 min
Jun 17, 8:24 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCuster, Dewey, Ellis, Roger Mills51 min
Jun 17, 8:29 PM CDTTornado WarningOUNEllis, Roger Mills16 min
Jun 17, 8:36 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Woodward39 min
Jun 17, 8:40 PM CDTSevere Thunderstorm WarningOUNKay35 min
Jun 17, 8:58 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Custer, Dewey, Ellis, Major, Roger Mills and 1 more47 min
Jun 17, 9:00 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods45 min
Jun 17, 9:39 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Kay, Noble51 min
Jun 17, 9:41 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Caddo, Canadian, Custer, Dewey, Garfield and 2 more49 min
Jun 17, 9:48 PM CDTTornado WarningOUNGarfield, Grant27 min
Jun 17, 9:55 PM CDTTornado Warning Tornado observedOUNGarfield, Major35 min
Jun 17, 9:56 PM CDTTornado WarningOUNBlaine, Canadian, Kingfisher34 min
Jun 17, 10:09 PM CDTTornado Warning Tornado observedOUNGarfield, Grant, Kay, Noble36 min
Jun 17, 10:19 PM CDTTornado WarningOUNGarfield, Noble26 min
Jun 17, 10:22 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Canadian, Garfield, Kingfisher, Lincoln, Logan and 4 more38 min
Jun 17, 10:24 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield, Grant, Kay, Noble66 min
Jun 17, 10:30 PM CDTTornado WarningOUNCanadian, Kingfisher, Logan, Oklahoma30 min
Jun 17, 10:40 PM CDTTornado WarningOUNGarfield, Logan, Noble, Payne35 min
Jun 17, 10:43 PM CDTTornado WarningOUNGarfield, Noble32 min
Jun 17, 10:50 PM CDTTornado WarningOUNKay25 min
Jun 17, 10:56 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCanadian, Garfield, Kingfisher, Lincoln, Logan, Noble and 3 more49 min
Jun 17, 11:25 PM CDTTornado WarningOUNLincoln, Pottawatomie14 min
Jun 17, 11:27 PM CDTAreal Flood AdvisoryOUNEllis, Harper, Woodward2 hr
Jun 17, 11:29 PM CDTSpecial Weather StatementOUNMajor31 min
Jun 17, 11:41 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Payne, Pottawatomie, Seminole34 min
Jun 17, 11:45 PM CDTSpecial Weather StatementOUNGarfield45 min
Jun 18, 12:04 AM CDTAreal Flood AdvisoryOUNDewey, Garfield, Major, Woods, Woodward3 hr
Jun 18, 12:07 AM CDTSpecial Weather StatementOUNHarper, Woods, Woodward53 min
Jun 18, 12:12 AM CDTSpecial Weather StatementOUNLincoln, Pottawatomie, Seminole48 min
Jun 18, 12:51 AM CDTAreal Flood WarningOUNBlaine, Dewey, Garfield, Kingfisher, Logan, Major and 2 more19 min
Jun 18, 12:56 AM CDTSpecial Weather StatementOUNLogan34 min
Jun 18, 12:58 AM CDTAreal Flood WarningOUNKay3 hr
Jun 18, 1:10 AM CDTFlash Flood WarningOUNBlaine, Dewey, Garfield, Kingfisher, Logan, Major and 2 more110 min
Jun 18, 1:18 AM CDTFlash Flood WarningOUNLincoln, Logan, Payne3 hr
Jun 18, 1:30 AM CDTAreal Flood AdvisoryOUNBlaine, Kingfisher, Lincoln, Logan3 hr
Jun 18, 1:47 AM CDTFlash Flood WarningOUNLogan4 hr
Jun 18, 1:57 AM CDTAreal Flood AdvisoryOUNCanadian, Kingfisher, Logan, Oklahoma3 hr
Jun 18, 2:10 AM CDTSpecial Weather StatementOUNOklahoma35 min
Jun 18, 2:24 AM CDTSpecial Weather StatementOUNDewey36 min
Jun 18, 2:45 AM CDTSpecial Weather StatementOUNCuster30 min
Jun 18, 2:51 AM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie3 hr
Jun 18, 2:51 AM CDTRiver Flood AdvisoryOUNBlaine, Canadian24 hr
Jun 18, 2:56 AM CDTRiver Flood AdvisoryOUNKingfisher, Logan42 hr
Jun 18, 2:59 AM CDTFlash Flood WarningOUNOklahoma4 hr
Jun 18, 3:02 AM CDTRiver Flood WarningOUNPayne59 hr
Jun 18, 3:04 AM CDTRiver Flood WarningOUNGrant, Kay, Noble29 hr
Jun 18, 3:06 AM CDTRiver Flood WarningOUNGrant, Kay53 hr
Jun 18, 3:58 AM CDTFlash Flood WarningOUNBlaine3 hr
Jun 18, 4:17 AM CDTSpecial Weather StatementOUNCanadian28 min
Jun 18, 4:50 AM CDTSpecial Weather StatementOUNCanadian40 min
Jun 18, 4:55 AM CDTSpecial Weather StatementOUNPottawatomie50 min
Jun 18, 5:26 AM CDTSpecial Weather StatementOUNCaddo34 min
Jun 18, 5:32 AM CDTSpecial Weather StatementOUNCanadian43 min
Jun 18, 5:52 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain38 min
Jun 18, 6:07 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
Jun 18, 6:14 AM CDTAreal Flood AdvisoryOUNHughes, Lincoln, Pottawatomie, Seminole3 hr
Jun 18, 6:25 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain50 min
Jun 18, 6:45 AM CDTSpecial Weather StatementOUNPottawatomie30 min
Jun 18, 7:05 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie40 min
Jun 18, 7:40 AM CDTSpecial Weather StatementOUNPottawatomie35 min
Jun 18, 8:05 AM CDTRiver Flood AdvisoryOUNLogan, Payne30 hr
Jun 18, 8:17 AM CDTSpecial Weather StatementOUNPontotoc28 min
Jun 18, 8:28 AM CDTRiver Flood AdvisoryOUNPottawatomie, Seminole3 hr
Jun 18, 8:30 AM CDTRiver Flood AdvisoryOUNLogan29 hr
Jun 18, 8:33 AM CDTRiver Flood AdvisoryOUNKingfisher24 hr
Jun 18, 9:21 AM CDTAreal Flood AdvisoryOUNCoal, Hughes, Pontotoc, Pottawatomie, Seminole3 hr
Jun 18, 11:03 AM CDTAreal Flood WarningOUNKay8 hr
Jun 18, 11:06 AM CDTRiver Flood WarningOUNPottawatomie, Seminole16 hr
Jun 18, 11:16 AM CDTAreal Flood WarningOUNLincoln8 hr
Jun 18, 5:14 PM CDTSpecial Weather StatementOUNComanche31 min
Jun 18, 5:16 PM CDTSevere Thunderstorm WarningOUNComanche, Grady, Stephens44 min
Jun 18, 5:50 PM CDTSevere Thunderstorm WarningOUNComanche, Stephens40 min
Jun 18, 6:00 PM CDTSpecial Weather StatementOUNTillman30 min

Nearby

Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.